Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302438] of Heekyoung Hahn

Papers Published

  1. Chan, HH; Hahn, H; Lewis, RP; Tan, SL, New Ramanujan-Kolberg type partition identities, Mathematical Research Letters, vol. 9 no. 6 (2002), pp. 801-811 [doi]
    (last updated on 2017/12/15)

    Abstract:
    In this article, we use functions studied by N. J. Fine and R. J. Evans to construct analogues of modular equations first discovered by S. Ramanujan. We then use these functions to construct new identities satisfied by Σn=0∞ p(ln+k)qn, with odd prime l and 0 ≤ k ≤ (l - 1). Our new partition identities are inspired by the work of O. Kolberg and Ramanujan.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320